Dark spot in vision
Posted on Poppers Guide's Forum
Topic created by Confused
on Tue, 7 Nov 2023 at 16:59
Confused said on Tue, 7 Nov 2023 at 16:59...
Hello, I have tried poppers for about the past week. I am confused on the labeling of the bottles. I bought super rush that reads iso butyl and jungle juice gold label extreme that has alkyl Nitrite. First this jungle juice chemical isn't listed at one of the main three compounds typically used. So, which chemical is actually in it. I ask because last night I had the black spot on the center of my vision until the high went away. It seems one of these two bottles is filled with eye damaging chem. I already called my eye doctor. Amy guidance/reassurance is appreciated.
Expert said on Thu, 9 Nov 2023 at 03:31...
It's trash. Quit using it today, and your vision will be mostly restored in a few months. It's been 10-15 years since you could buy real poppers, unfortunately.
Fratfcuk said on Mon, 13 Nov 2023 at 10:52...
Poppers can be made from Alkyl, Isopropyl, Amyl, Butyl, Isobutyl, Cyclohexyl….they are all slightly different, mostly having to do with the carbon chain in the molecules. Don’t sweat it. There is no ‘common three”. Since you’re a beginner just don’t over do it. Poppers are about as harmful as inhaling helium, not much more, so relax. Try not to binge too much. You can ask a doctor, but it depends on the doctor’s prejudice towards poppers. I go to LGB doctors and have asked and all of them tell me poppers are basically harmless. Of course, too much or overuse of anything can be bad.
Sam said on Thu, 23 Nov 2023 at 06:09...
@Fratfcuk: I have been infrequently using alky nitrite inhalants since 1975, and your LGB doctor's comment is the first time I have heard a medical doctor state that "poppers are basically harmless."
Like any other type of recreational substance people may drink, smoke, inject, snort, or inhale, the user needs to be intelligent in considering how often and to what degree these substances are used in order to try and remain healthy.
Overuse of alky nitrite inhalants - especially butyl - will definitely cause some degree of anemia.
As you stated above, overuse of anything can be bad (for one's health).